# SDR 040505

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N62JA
- Make and model: Helio H-295
- Aircraft serial: 1443
- Engine: Lyc GO480G1D6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 68795
- Condition: Worn
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER BOX, PN 68795 WAS WORN BY THE VALVE ROCKER SHAFT UNTIL THE SHAFT CUT THROUGH THE SHAFT RETAINER WHICH IS SPOT WELDED TO THE VALVE COVER.  THREE OF SIX COVERS WERE SEVERELY WORN.  A FOURTH COVER'S BRACKET WAS WORN THROUGH AND THE RESULTING SLUG OF METAL (ROCKER SHAFT WAS WORKING LIKE A WAD CUTTER) WAS FOUND LYING IN THE VALVE ROCKER BOX.  REPLACED FOUR VALVE COVERS WITH SERVICEABLE PARTS.
